# SDR AALA20120411022

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 69,724 hours, 24,890 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV32402F
- Condition: Failed
- Location: Left Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT,  CREW REPORTED LOSS OF LEFT HYDRAULIC SYSTEM FLUID.  EMERGENCY DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE DRIVEN PUMP.  SYSTEM GROUND CHECKED NORMAL.
